# SDR DALA1034359853

- Difficulty date: November 30, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FUSELAGE EXTERIOR AFT CARGO DOOR JAMB FWD LOWER CORNER HAS ELONGATED FASTENER HOLE THRU SKIN AND INTERNAL DOUBLERS AND DOOR PAN AND PAN SPLICE HOLE CLEANED UP AT .3680 IAW SRM 51-20-03. INSTALLED FREEZE PLUG IAW SRM 51-20-03-801-663A-A.
